# SDR UPS07449013

- Difficulty date: January 23, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT SEAT TRACK FOUND CORROSION AT STA 980 LBL 25.  FWD CARGO COMPT BS 930 TO BS 980 LBL 25 AREA TRACK REPAIRED AS PER SRM 53-10-05 FIG 5.
